Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 21, issue 2
Nonlin. Processes Geophys., 21, 347–356, 2014
https://doi.org/10.5194/npg-21-347-2014
© Author(s) 2014. This work is distributed under
the Creative Commons Attribution 3.0 License.

Special issue: Multifractional Brownian motions in geosciences

Nonlin. Processes Geophys., 21, 347–356, 2014
https://doi.org/10.5194/npg-21-347-2014
© Author(s) 2014. This work is distributed under
the Creative Commons Attribution 3.0 License.

Research article 03 Mar 2014

Research article | 03 Mar 2014

Latitudinal variation of stochastic properties of the geomagnetic field

J. A. Wanliss et al.

Related authors

Critical behavior in earthquake energy dissipation
J. Wanliss, V. Muñoz, D. Pastén, B. Toledo, and J. A. Valdivia
Nonlin. Processes Geophys. Discuss., https://doi.org/10.5194/npgd-2-619-2015,https://doi.org/10.5194/npgd-2-619-2015, 2015
Revised manuscript not accepted
Short summary
Publications Copernicus
Download
Citation